# SDR DALA2019012400492

- Difficulty date: January 23, 2019
- Submitted: January 24, 2019
- Operation: Air carrier
- Aircraft: N991DL
- Make and model: Doug MD-88
- Aircraft serial: 53343
- Aircraft time: 70,011 hours, 50,670 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Rudder
- Condition: Damaged
- Location: Tail
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PAINT VISIT FOUND RUDDER TO HAVE DAMAGED MISSING FLAMESPRAY . RUDDER P/N SN5955501-1 S/N 49321, STOCK NUMBER 88-5554-9-0005, FTN 34R21A. REMOVED RUDDER P/N SN5955501-1, S/N 49321, STK NUMBER 88-5554-9-0005, FTN 34R21A, FROM A/C 991. INSTALLED RUDDER P/N 5955501-1, S/N 558, STK NUMBER 88-5554-9-0001, FTN 47RRM3 ON A/C 991 PER WORKCARD 2720-4421 FORECAST NUMBER 88-0511-8-9010, ERA 574680-14 REV ORIG AND AMM 27-20-01 PAGEBLOCK 401.. C/W REQUIRED RII INSPECTIONS ALL SAFETIES AND OPS CHECK GOOD. (LP5215055)
